# SDR HNAA2013022000083

- Difficulty date: February 20, 2013
- Submitted: February 20, 2013
- Operation: Air carrier
- Aircraft: N326EN
- Make and model: Dhav DHC8102
- Aircraft serial: 234
- Aircraft time: 41,909 hours, 46,996 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SURFACE CORROSION ON DOOR SILL AT GALLARY DOOR AREA.  LIGHTLY BLENDED ON DOOR SILL. REMOVED TWO SMALL AREAS OF LIGHT CORROSION, ALODINED AND PRIMED.
